Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Tingling, tightness in legs, shortness of breath on climbing. exercising. Should I take a stress test?

I am a fairly active 51 year old female. For years now whenever I walk up a steps my legs tingle and feel tight and I get short of breath for just a short time. I started spinning 2 times a week and a TRX suspension training class 2 times a week thinking I needed to build up my stamina and I still have shortness of breath when exercising. I am concerned about maybe having blockage in my arteries -- I do have high cholesterol . Should I get a stress test?
Asked On : Fri, 18 May 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with the possibility of CONGESTIVE HEART DISEASE may be the for your EXERTIONAL DYSPNOEA.

-treadmill ,ECG, ECHO,complete blood picture may confirm the diagnosis

I hope this is helpful for you, thank you          
Answered: Mon, 28 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor